# SDR VNAA0804009

- Difficulty date: April 11, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 8,204 hours, 8,093 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE BELOW THE FIRST OFFICERS WINDOW.  MAINTENANCE PERFORMED AN EN ROUTE AND A DETAILED LIGHTNING STRIKE INSPECTION.  MAINTENANCE FOUND DAMAGE TO THE RIGHT SIDE OF THE FUSELAGE AND RIGHT WING TIP.  MAINTENANCE REPAIRED ALL DAMAGE IN ACCORDANCE WITH THE CRJ 700 STRUCTURAL REPAIR MANUAL.  OPERATIONAL CHECKS WERE GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
